# SDR REXA2013051600819

- Difficulty date: May 16, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE IS CHAFED ON 2EA AREAS AT APPROX FS 918 AND STR 27.  REPAIRED LOWER FUSELAGE SKIN AT APPROX FS 918 AT STR 27 IAW EO R53365.
